Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Go*get*your*blessing

Any One Have These Symptoms With Doxycycline?

Recommended Posts

My Doc put me on Doxycycline for my acne, after 3 days it started making me EXTREMLY tired each time after I took it, and it also started making me all depressed and lonely feeling, it was really strange, does anyone know if these symotoms are normal for this med? I looked up the symptoms and none of my symptoms were listed, but I kid you not, this is how it made me feel so I stopped taking it and asked my doc for spironolactone, I have read great reviews about that stuff.

Share this post


Link to post
Share on other sites

Hm, those definitely aren't regarded as common side effects, so you were absolutely right to stop taking it! I hope you have better luck with Spironolactone - I've heard great things about it!

Share this post


Link to post
Share on other sites

@ heyhey5566...I know right!! Lol...it was to weird for me. And yes the spironolactone is suppose to be everything I dreamed of according to the reviews, but with my luck I will be that small percent who reacts to it! Lol..Hope not!..Tanks for your reply/advice!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×